Need some advice please

I was on decapeptyl injections to mimic the menopause to help with my severe endo I only managed one month of it as I suffered badly pain got worse bled the whole time and was really unwell I have only spotted last month after coming of injections and I'm only spotting this time and I am experiencing some real bad pain in my breasts it feels really bad and I've never had this before could this be a side effect of coming of the injections it has a prickly heat feeling sometimes xx

2 Replies

  • Yes it can be a side effect from the Decapeptyl shutting down the pituitary gland in the brain. Stopping the drug does not mean that the pituitary springs back to full working right away. It my take months for all the hormones to begin being manufactured again.

    Sore breasts are often caused by hormone imbalances. In my own experience having ovarian cysts on the verge of bursting is always preceded by day or two or very sore tender breasts. And I'm not the only one to have that happen, as others have reported the same thing, on this forum.

    If both breasts are like this - then blame hormones if just one breast is affected then it needs investigating by your GP

    It should pass in a few days- if it doesn't then see your GP about temporary HRT as that might remedy the hormone loss until hopefully your own hormones kick back in to full production. Good Luck.

  • Thankyou for your reply that has put my mind at ease x

You may also like...